# SDR REXA2017071500788

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 22,616 hours, 19,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, MAIN CABIN DOOR WOULDNT OPEN FOR THE FLIGHT ATTENDANT.  VERIFIED ALL GREEN MARKS WERE IN PLACE, BUT AFTER LIFTING THE HANDLE THE DOOR DIDN'T OPEN FREELY.  LUBRICATED THE MAIN PASSENGER DOOR.  PERFORMED AN OPS CHECK OF DOOR. CHECKED GOOD IAW 52-11-00.
